Advanced Search
Article Contents
Article Contents

Uniqueness of solutions for the non-cutoff Boltzmann equation with soft potential

Abstract Related Papers Cited by
  • In this paper, we consider the Cauchy problem for the non-cutoff Boltzmann equation in the soft potential case. By using a singular change of velocity variables before and after collision, we prove the uniqueness of weak solutions to the Cauchy problem in the space of functions with polynomial decay in the velocity variable.
    Mathematics Subject Classification: 35A05, 35B65, 35D10, 35H20, 76P05, 82C40.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Alexandre, L. Desvillettes, C. Villani and B. Wennberg, Entropy dissipation and long-range interactions, Arch. Rational Mech. Anal., 152 (2000), 327-355.doi: 10.1007/s002050000083.


    R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang, Regularizing effect and local existence for non-cutoff Boltzmann equation, Arch. Rational Mech. Anal., 198 (2010), 39-123.doi: 10.1007/s00205-010-0290-1.


    R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang, Global existence and full regularity of the Boltzmann equation without angular cutoff, Comm. Math. Phys., 304 (2011), 513-581.doi: 10.1007/s00220-011-1242-9.


    R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang, The Boltzmann equation without angular cutoff in the whole space: Qualitative properties of solutions, Arch. Rational Mech. Anal., 202 (2011) 599-661.doi: 10.1007/s00205-011-0432-0.


    R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. YangSmoothing effect of weak solutions for the spatially homogeneous Boltzmann Equation without angular cutoff, to appear in Kyoto J. Math., Preprint: Available from: http://hal.archives-ouvertes.fr/hal-00589563/fr/.


    L. Desvillettes and C. Mouhot, Stability and uniqueness for the spatially homogeneous Boltzmann equation with long-range interactions, Arch. Ration. Mech. Anal., 193 (2009), 227-253.doi: 10.1007/s00205-009-0233-x.


    R. J. DiPerna and P.-L. Lions, On the Cauchy problem for Boltzmann equations: Global existence and weak stability, Ann. Math. (2), 130 (1989), 321-366.doi: 10.2307/1971423.


    Y. Guo, The Boltzmann equation in the whole space, Indiana Univ. Maths. J., 53 (2004), 1081-1094.doi: 10.1512/iumj.2004.53.2574.


    P.-L. Lions, Compactness in Boltzmann's equation via Fourier integral operators and applications, I, II, III, J. Math. Kyoto Univ., 34 (1994), 391-427, 429-461, 539-584.


    T.-P. Liu, T. Yang and S.-H. Yu, Energy method for Boltzmann equation, Phys. D., 188 (2004), 178-192.doi: 10.1016/j.physd.2003.07.011.


    X. Lu, A result on uniqueness of mild solutions of Boltzmann equations, Proceedings of the Fourteenth International Conference on Transport Theory (Beijing, 1995), Transport Theory Statist. Phys., 26 (1997), 209-220.


    G. Toscani and C. Villani, Probability metrics and uniqueness of the solution to the Boltzmann equations for Maxwell gas, J. Statist. Phys., 94 (1999), 619-637.doi: 10.1023/A:1004589506756.


    S. Ukai, Solutions of the Boltzmann equation, in "Pattern and Waves" (eds. M. Mimura and T. Nishida), 37-96, Studies of Mathematics and Its Applications, 18, North-Holland, Amsterdam, 1986.


    S. Ukai and T. Yang, The Boltzmann equation in the space $L^2\cap L^\infty_\beta$: Global and time-periodic solutions, Analysis and Applications (Singap.), 4 (2006), 263-310.doi: 10.1142/S0219530506000784.


    C. Villani, A review of mathematical topics in collisional kinetic theory, in "Handbook of Mathematical Fluid Dynamics" (eds. S. Friedlander and D. Serre), Vol. I, 71-305, North-Holland, Amsterdam, 2002.doi: 10.1016/S1874-5792(02)80004-0.

  • 加载中

Article Metrics

HTML views() PDF downloads(106) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint